RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 502–516 (Mi de8587)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Solvability of strongly nonlinear operator equations and their applications

P. C. Miljević

New Jersey Institute of Technology, USA

Full text: PDF file (2164 kB)

English version:
Differential Equations, 1995, 31:3, 466–479

Bibliographic databases:
UDC: 517.95
Received: 10.10.1994

Citation: P. C. Miljević, “Solvability of strongly nonlinear operator equations and their applications”, Differ. Uravn., 31:3 (1995), 502–516; Differ. Equ., 31:3 (1995), 466–479

Citation in format AMSBIB
\Bibitem{Mil95}
\by P.~C.~Miljevi{\'c}
\paper Solvability of strongly nonlinear operator equations and their applications
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 502--516
\mathnet{http://mi.mathnet.ru/de8587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373047}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 466--479


Linking options:
  • http://mi.mathnet.ru/eng/de8587
  • http://mi.mathnet.ru/eng/de/v31/i3/p502

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Laptev, “Increasing Monotone Operators in Banach Space”, Math. Notes, 71:2 (2002), 194–205  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:41
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019